Alert archive / Washington / River Flood Warnings in 2011

River Flood Warning 11, NWS Seattle, WA

January 16, 2011King County, Washington

NWS Seattle, WA issued this river flood warning at Jan 16, 2011, 2:11 AM PST for King County, Washington. It took effect at Jan 16, 2011, 4:26 AM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 16, 2011, 2:11 AM PST (10:11 UTC)
In effect from
Jan 16, 2011, 4:26 AM PST
Expired
Jan 16, 2011, 7:14 PM PST
In force
15 hr
Issued by
NWS Seattle, WA
Flood severity
Minor

County King County, WA

The radar

The Seattle radar (KATX), 92 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tolt River near Carnation (TOLW1).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12148500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WGUS46 KSEW 161011
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
211 AM PST SUN JAN 16 2011

...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  SKYKOMISH RIVER NEAR GOLD BAR AFFECTING SNOHOMISH COUNTY.
  TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY.
  SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY.

.FLOOD BULLETIN NO. 10

HEAVY RAIN OVER THE CENTRAL CASCADES WILL DRIVE THE SNOQUALMIE
SKYKOMISH AND TOLT RIVERS ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC061-161911-
/O.NEW.KSEW.FL.W.0010.110116T1651Z-110118T1107Z/
/GLBW1.1.ER.110116T1651Z.110117T0000Z.110118T0207Z.NO/
211 AM PST SUN JAN 16 2011

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SKYKOMISH RIVER NEAR GOLD BAR
* FROM THIS MORNING TO LATE MONDAY NIGHT.
* AT  1:30 AM SUNDAY THE STAGE WAS 11.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM SUNDAY
  AND CREST NEAR 16.9 FEET AROUND 4 PM SUNDAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 16.0 FEET...THE SKYKOMISH RIVER WILL CAUSE MINOR 
  FLOODING OF LOW PASTURE LANDS AND SOME ROADS ALONG THE RIVER...
  INCLUDING BEN HOWARD ROAD...INDEX-GALENA RD AND TUALCO LOOP RD.  A 
  STAGE OF 16 FEET ON THE SKYKOMISH RIVER CORRESPONDS TO A PHASE 3 IN
  THE SNOHOMISH COUNTY FLOOD PROGRAM.

$$

WAC033-161911-
/O.NEW.KSEW.FL.W.0011.110116T1226Z-110117T1540Z/
/TOLW1.1.ER.110116T1226Z.110116T1800Z.110117T0640Z.NO/
211 AM PST SUN JAN 16 2011

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOLT RIVER NEAR CARNATION
* UNTIL MONDAY MORNING.
* AT  1:30 AM SUNDAY THE FLOW WAS 3645 CFS.
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 4 AM SUNDAY 
  AND CREST NEAR 6000 CFS AROUND 10 AM SUNDAY. THE RIVER WILL FALL 
  BELOW FLOOD FLOW TONIGHT.
* IMPACT...AT 4500 CFS...THE TOLT RIVER WILL FLOOD TOLT RIVER RD AND 
  MANY DRIVEWAYS. SOME HOMES IN THE SAN SOUCI AREA COULD BE 
  INACCESSIBLE DUE TO DEEP AND QUICK FLOOD WATERS. THIS RIVER LEVEL 
  ON THE TOLT CORRESPONDS TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
  SYSTEM.

$$

WAC033-161911-
/O.NEW.KSEW.FL.W.0012.110116T1453Z-110118T1711Z/
/SQUW1.2.ER.110116T1453Z.110117T0000Z.110118T0811Z.NO/
211 AM PST SUN JAN 16 2011

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SNOQUALMIE RIVER NEAR THE FALLS
* FROM THIS MORNING TO TUESDAY MORNING.
* AT  1:30 AM SUNDAY THE FLOW WAS 12800 CFS.
* FLOOD FLOW IS 20000 CFS. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 7 AM SUNDAY 
  AND CREST NEAR 38000 CFS AROUND 4 PM SUNDAY. THE RIVER WILL FALL 
  BELOW FLOOD FLOW EARLY TUESDAY MORNING.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN 
  OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME 
  FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
  ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A 
  PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.

$$
BURKE
WEATHER.GOV/SEATTLE
3 follow-up statements
839 
WGUS86 KSEW 161124
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
324 AM PST SUN JAN 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  SNOQUALMIE RIVER NEAR CARNATION AFFECTING KING COUNTY. 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
  SKYKOMISH RIVER NEAR GOLD BAR AFFECTING SNOHOMISH COUNTY. 
  TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY. 
  SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY. 
  GREEN RIVER NEAR AUBURN AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 14

                CENTRAL WEST REGION

HEAVY RAIN OVER THE CENTRAL CASCADES WILL CAUSE MINOR OR MODERATE
FLOODING ON AREA RIVERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC061-161924-
/O.CON.KSEW.FL.W.0010.110116T1651Z-110118T1107Z/
/GLBW1.1.ER.110116T1651Z.110117T0000Z.110118T0207Z.NO/
324 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SKYKOMISH RIVER NEAR GOLD BAR
* FROM 9 AM SUNDAY UNTIL LATE MONDAY NIGHT.
* AT  2:30 AM SUNDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM SUNDAY
  AND CREST NEAR 16.9 FEET AROUND 4 PM SUNDAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 16.0 FEET...THE SKYKOMISH RIVER WILL CAUSE MINOR 
  FLOODING OF LOW PASTURE LANDS AND SOME ROADS ALONG THE RIVER...
  INCLUDING BEN HOWARD ROAD...INDEX-GALENA RD AND TUALCO LOOP RD.  A 
  STAGE OF 16 FEET ON THE SKYKOMISH RIVER CORRESPONDS TO A PHASE 3 IN
  THE SNOHOMISH COUNTY FLOOD PROGRAM.

$$

WAC033-161924-
/O.CON.KSEW.FL.W.0011.110116T1226Z-110117T1540Z/
/TOLW1.1.ER.110116T1226Z.110116T1800Z.110117T0640Z.NO/
324 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOLT RIVER NEAR CARNATION
* FROM 4 AM SUNDAY UNTIL MONDAY MORNING.
* AT  3:00 AM SUNDAY THE FLOW WAS 3788 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 4 AM SUNDAY 
  AND CREST NEAR 5900 CFS AROUND 10 AM SUNDAY. THE RIVER WILL FALL 
  BELOW FLOOD FLOW TONIGHT.
* IMPACT...AT 4500 CFS...THE TOLT RIVER WILL FLOOD TOLT RIVER RD AND 
  MANY DRIVEWAYS. SOME HOMES IN THE SAN SOUCI AREA COULD BE 
  INACCESSIBLE DUE TO DEEP AND QUICK FLOOD WATERS. THIS RIVER LEVEL 
  ON THE TOLT CORRESPONDS TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
  SYSTEM.

$$

WAC033-161924-
/O.CON.KSEW.FL.W.0012.110116T1453Z-110118T1711Z/
/SQUW1.2.ER.110116T1453Z.110117T0000Z.110118T0811Z.NO/
324 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOQUALMIE RIVER NEAR THE FALLS
* FROM 7 AM SUNDAY UNTIL TUESDAY MORNING.
* AT  2:30 AM SUNDAY THE FLOW WAS 15104 CFS. 
* FLOOD FLOW IS 20000 CFS. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD FLOW AROUND 7 AM SUNDAY 
  AND CREST NEAR 38000 CFS AROUND 4 PM SUNDAY. THE RIVER WILL FALL 
  BELOW FLOOD FLOW EARLY TUESDAY MORNING.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN 
  OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME 
  FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
  ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A 
  PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.

$$

WAC033-161924-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-110119T0823Z/
/CRNW1.2.ER.110115T0238Z.110117T1200Z.110118T2323Z.NO/
324 AM PST SUN JAN 16 2011

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE SNOQUALMIE RIVER NEAR CARNATION
* FROM 7 PM FRIDAY UNTIL LATE TUESDAY NIGHT.
* AT  2:30 AM SUNDAY THE STAGE WAS 52.1 FEET. 
* FLOOD STAGE IS 54.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 1 PM 
  SUNDAY AND CREST NEAR 57.5 FT AROUND 4 AM MONDAY.
* IMPACT...AT 56.0 FEET...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING FROM FALL CITY DOWNSTREAM THROUGH CARNATION AND DUVALL...
  INUNDATING MUCH OF THE FARM LAND AND NUMEROUS ROADS.

$$

WAC033-161923-
/O.CON.KSEW.FL.W.0013.110116T2241Z-000000T0000Z/
/AUBW1.1.ER.110116T2241Z.110118T0600Z.000000T0000Z.NO/
324 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE GREEN RIVER UPSTREAM OF AUBURN
* FROM 9 AM SUNDAY UNTIL FURTHER NOTICE.
* AT  2:45 AM SUNDAY THE STAGE WAS 59.6 FEET OR 6130 CFS.
* FLOOD STAGE IS 61.7 FEET OR 9000 CFS.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 9 AM SUNDAY
  AND CREST NEAR 62.5 FEET AROUND 10 PM MONDAY.
* IMPACT...AT 61.7 FEET...THE GREEN RIVER WILL FLOOD LOW AREAS OF THE 
  MIDDLE GREEN RIVER VALLEY WITH WATER OVER SE GREEN VALLEY RD.  SOME
  BACKWATER INUNDATION IS POSSIBLE IN LOWER MILL CREEK BASIN BETWEEN 
  AUBURN AND KENT. A STAGE OF 61.7 FEET ON THE GREEN RIVER 
  CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD 
  SYSTEM.

$$
BURKE
WEATHER.GOV/SEATTLE
555 
WGUS86 KSEW 161931
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1131 AM PST SUN JAN 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  SNOHOMISH RIVER NEAR MONROE AFFECTING SNOHOMISH COUNTY. 
  SNOHOMISH RIVER AT SNOHOMISH AFFECTING SNOHOMISH COUNTY. 
  TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY. 
  SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY. 
  SNOQUALMIE RIVER NEAR CARNATION AFFECTING KING COUNTY. 
  GREEN RIVER NEAR AUBURN AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 22

                CENTRAL WEST REGION

RAIN WILL CONTINUE TODAY AND TOMORROW BUT WILL BE GRADUALLY
DECREASING IN INTENSITY. MOST RIVES ARE CONTINUING TO RISE THROUGH
THIS EVENING OR TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC061-170331-
/O.EXT.KSEW.FL.W.0017.110116T2239Z-110119T0738Z/
/MROW1.3.ER.110116T2239Z.110117T1200Z.110118T2238Z.NO/
1131 AM PST SUN JAN 16 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE SNOHOMISH RIVER NEAR MONROE
* FROM 3 PM SUNDAY UNTIL TUESDAY EVENING.
* AT 10:30 AM SUNDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 PM SUNDAY
  AND CREST NEAR 18.0 FEET AROUND 4 AM MONDAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE SNOHOMISH RIVER WILL CAUSE MAJOR 
  FLOODING...INUNDATING FARM LAND...ROADS...AND SOME RESIDENTIAL 
  AREAS. LEVEES WILL LIKELY SUFFER DAMAGE.  FLOODING WILL OCCUR ALL 
  ALONG THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER 
  STREAMS WITHIN AND NEAR THE SNOHOMISH RIVER BASIN.  A STAGE OF 17 
  FEET AT THIS LOCATION CORRESPONDS TO PHASE 2 IN THE SNOHOMISH 
  COUNTY FLOOD WARNING SYSTEM.

$$

WAC061-170331-
/O.EXT.KSEW.FL.W.0018.110116T2320Z-110119T2323Z/
/SNAW1.3.ER.110116T2320Z.110117T1200Z.110119T1423Z.NO/
1131 AM PST SUN JAN 16 2011

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE SNOHOMISH RIVER AT SNOHOMISH
* FROM 3 PM SUNDAY UNTIL WEDNESDAY AFTERNOON.
* AT 10:30 AM SUNDAY THE STAGE WAS 22.7 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 PM SUNDAY
  AND CREST NEAR 29.8 FEET AROUND 4 AM MONDAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 29.0 FEET...THE SNOHOMISH RIVER WILL FLOOD LOW FARM 
  LANDS AND SEVERAL ROADS...INCLUDING RIVERVIEW RD AND THE 
  SNOHOMISH-MONROE HIGHWAY. HIDE TIDAL LEVELS COULD WORSEN FLOODING 
  ON THE LOWER DELTA AND EBEY ISLAND. FLOODING WILL OCCUR ALL ALONG 
  THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER STREAMS 
  WITHIN AND NEAR THE SNOHOMISH RIVER BASIN.  A STAGE OF 29 FEET ON 
  THE SNOHOMISH RIVER CORRESPONDS TO A PHASE 3 IN THE SNOHOMISH 
  COUNTY FLOOD PROGRAM.

$$

WAC033-170331-
/O.EXT.KSEW.FL.W.0011.000000T0000Z-110117T1053Z/
/TOLW1.1.ER.110116T1827Z.110117T0000Z.110117T0153Z.NO/
1131 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE TOLT RIVER NEAR CARNATION
* UNTIL LATE TONIGHT. 
* AT 11:15 AM SUNDAY THE FLOW WAS 4660 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 4750 CFS 
  AROUND 4 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD FLOW THIS 
  EVENING.
* IMPACT...AT 4500 CFS...THE TOLT RIVER WILL FLOOD TOLT RIVER RD AND 
  MANY DRIVEWAYS. SOME HOMES IN THE SAN SOUCI AREA COULD BE 
  INACCESSIBLE DUE TO DEEP AND QUICK FLOOD WATERS. THIS RIVER LEVEL 
  ON THE TOLT CORRESPONDS TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD
  SYSTEM.

$$

WAC033-170330-
/O.EXT.KSEW.FL.W.0012.000000T0000Z-110118T1525Z/
/SQUW1.2.ER.110116T1308Z.110117T0000Z.110118T0625Z.NO/
1131 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOQUALMIE RIVER NEAR THE FALLS
* UNTIL TUESDAY MORNING. 
* AT 10:30 AM SUNDAY THE FLOW WAS 26905 CFS. 
* FLOOD FLOW IS 20000 CFS. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 36200 CFS
  AROUND 4 PM SUNDAY. THE RIVER WILL FALL BELOW FLOOD FLOW MONDAY 
  NIGHT.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN 
  OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME 
  FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
  ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A 
  PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.

$$

WAC033-170330-
/O.EXT.KSEW.FL.W.0002.000000T0000Z-110119T0813Z/
/CRNW1.2.ER.110115T0238Z.110117T1800Z.110118T2313Z.NO/
1131 AM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOQUALMIE RIVER NEAR CARNATION
* UNTIL LATE TUESDAY NIGHT. 
* AT 10:30 AM SUNDAY THE STAGE WAS 54.3 FEET. 
* FLOOD STAGE IS 54.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 57.8 FEET
  AROUND 10 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  AFTERNOON.
* IMPACT...AT 56.0 FEET...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING FROM FALL CITY DOWNSTREAM THROUGH CARNATION AND DUVALL...
  INUNDATING MUCH OF THE FARM LAND AND NUMEROUS ROADS.

$$

WAC033-170330-
/O.EXT.KSEW.FL.W.0013.110117T1044Z-110119T0510Z/
/AUBW1.1.ER.110117T1044Z.110117T1800Z.110118T2010Z.NO/
1131 AM PST SUN JAN 16 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE GREEN RIVER UPSTREAM OF AUBURN
* FROM 3 AM MONDAY UNTIL TUESDAY EVENING.
* AT 10:45 AM SUNDAY THE STAGE WAS 61.2 FEET OR 8370 CFS.
* FLOOD STAGE IS 62.7 FEET OR 9000 CFS.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 3 AM MONDAY
  AND CREST NEAR 61.8 FEET AROUND 10 AM MONDAY. THE RIVER WILL FALL 
  BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.
* IMPACT...AT 61.7 FEET...THE GREEN RIVER WILL FLOOD LOW AREAS OF THE 
  MIDDLE GREEN RIVER VALLEY WITH WATER OVER SE GREEN VALLEY RD.  SOME
  BACKWATER INUNDATION IS POSSIBLE IN LOWER MILL CREEK BASIN BETWEEN 
  AUBURN AND KENT. A STAGE OF 61.7 FEET ON THE GREEN RIVER 
  CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD 
  SYSTEM.

$$

JBB
WEATHER.GOV/SEATTLE
874 
WGUS86 KSEW 170314
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
714 PM PST SUN JAN 16 2011

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  TOLT RIVER NEAR CARNATION AFFECTING KING COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  GREEN RIVER NEAR AUBURN AFFECTING KING COUNTY. 
  SKYKOMISH RIVER NEAR GOLD BAR AFFECTING SNOHOMISH COUNTY. 
  SNOHOMISH RIVER NEAR MONROE AFFECTING SNOHOMISH COUNTY. 
  SNOHOMISH RIVER AT SNOHOMISH AFFECTING SNOHOMISH COUNTY. 
  SNOQUALMIE RIVER NEAR THE FALLS AFFECTING KING COUNTY. 
  SNOQUALMIE RIVER NEAR CARNATION AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 32

                CENTRAL WEST REGION

HEAVY RAIN ENDED TODAY OVER THE SNOHOMISH DRAINAGE. THE SNOQUALMIE
RIVER SYSTEM REMAINS ABOVE FLOOD STAGE AND LOWER REACHES OF THE 
RIVER HAVE NOT YET CRESTED. THE SKYKOMISH AT GOLD BAR HAS CRESTED
AND IS FALLING. THE TOLT RIVER HAS FALLEN BELOW FLOOD STAGE AND
WILL CONTINUE TO FALL. THE GREEN RIVER WILL CONTINUE TO HAVE MINOR
FLOODING ABOVE AUBURN FOR SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC061-171114-
/O.CON.KSEW.FL.W.0010.000000T0000Z-110118T1048Z/
/GLBW1.2.ER.110116T1552Z.110117T0100Z.110118T0148Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SKYKOMISH RIVER NEAR GOLD BAR
* UNTIL LATE MONDAY NIGHT. 
* AT  6:00 PM SUNDAY THE STAGE WAS 17.6 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 17.8 FEET AT 5 PM SUNDAY AND WILL 
  CONTINUE TO FALL TO BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 17.0 FEET...THE SKYKOMISH RIVER WILL CAUSE FLOODING FROM
  NEAR INDEX DOWNSTREAM THROUGH SULTAN TO THE SNOQUALMIE.  FLOOD 
  WATERS WILL COVER NUMEROUS ROADS...INCLUDING BEN HOWARD RD...
  INDEX-GALENA RD AND TUALCO LOOP RD.  FLOODING IN THE TOWN OF SULTAN
  WILL BEGIN.  A STAGE OF 17 FEET ON THE SKYKOMISH RIVER CORRESPONDS 
  TO A PHASE 3 IN THE SNOHOMISH COUNTY FLOOD PROGRAM.

$$

WAC061-171114-
/O.CON.KSEW.FL.W.0017.000000T0000Z-110119T0738Z/
/MROW1.3.ER.110117T0046Z.110117T1200Z.110118T2238Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOHOMISH RIVER NEAR MONROE
* UNTIL TUESDAY EVENING. 
* AT  6:30 PM SUNDAY THE STAGE WAS 15.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 18.0 FEET
  AROUND 6 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  TUESDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE SNOHOMISH RIVER WILL CAUSE MAJOR 
  FLOODING...INUNDATING FARM LAND...ROADS...AND SOME RESIDENTIAL 
  AREAS. LEVEES WILL LIKELY SUFFER DAMAGE.  FLOODING WILL OCCUR ALL 
  ALONG THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER 
  STREAMS WITHIN AND NEAR THE SNOHOMISH RIVER BASIN.  A STAGE OF 17 
  FEET AT THIS LOCATION CORRESPONDS TO PHASE 2 IN THE SNOHOMISH 
  COUNTY FLOOD WARNING SYSTEM.

$$

WAC061-171114-
/O.CON.KSEW.FL.W.0018.000000T0000Z-110119T2323Z/
/SNAW1.3.ER.110116T2306Z.110117T1200Z.110119T1423Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOHOMISH RIVER AT SNOHOMISH
* UNTIL WEDNESDAY AFTERNOON. 
* AT  6:30 PM SUNDAY THE STAGE WAS 25.8 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 29.8 FEET
  AROUND 6 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
  MORNING.
* IMPACT...AT 29.0 FEET...THE SNOHOMISH RIVER WILL FLOOD LOW FARM 
  LANDS AND SEVERAL ROADS...INCLUDING RIVERVIEW RD AND THE 
  SNOHOMISH-MONROE HIGHWAY. HIDE TIDAL LEVELS COULD WORSEN FLOODING 
  ON THE LOWER DELTA AND EBEY ISLAND. FLOODING WILL OCCUR ALL ALONG 
  THE RIVER INCLUDING HEADWATERS...TRIBUTARIES...AND OTHER STREAMS 
  WITHIN AND NEAR THE SNOHOMISH RIVER BASIN.  A STAGE OF 29 FEET ON 
  THE SNOHOMISH RIVER CORRESPONDS TO A PHASE 3 IN THE SNOHOMISH 
  COUNTY FLOOD PROGRAM.

$$

WAC033-170344-
/O.CAN.KSEW.FL.W.0011.000000T0000Z-110117T1053Z/
/TOLW1.1.ER.110116T1827Z.110116T2115Z.110116T2336Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING HAS ENDED FOR
  THE TOLT RIVER NEAR CARNATION
* AT  6:15 PM SUNDAY THE FLOW WAS 3771 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* FELL BELOW FLOOD FLOW LATE THIS AFTERNOON.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE  3:36 PM SUNDAY AND 
  WILL CONTINUE TO FALL.
* IMPACT...AT 2500 CFS...THE TOLT RIVER WILL SPILL OVER ITS BANKS WITH
  WATER OVER TOLT RIVER RD AND SOME DRIVEWAYS IN THE SAN SOUCI AREA. 
  THIS RIVER LEVEL ON THE TOLT CORRESPONDS TO A PHASE 2 FLOOD IN THE 
  KING COUNTY FLOOD SYSTEM.

$$

WAC033-171113-
/O.CON.KSEW.FL.W.0012.000000T0000Z-110118T1525Z/
/SQUW1.2.ER.110116T1308Z.110117T0230Z.110118T0625Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOQUALMIE RIVER NEAR THE FALLS
* UNTIL TUESDAY MORNING. 
* AT  6:30 PM SUNDAY THE FLOW WAS 37650 CFS. 
* FLOOD FLOW IS 20000 CFS. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
  FLOOD FLOW MONDAY NIGHT.
* IMPACT...AT 30000 CFS...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING OF PASTURE LANDS AND ROADS ALONG THE RIVER FROM THE TOWN 
  OF SNOQUALMIE DOWNSTREAM THROUGH FALL CITY. ROADS THAT MAY BECOME 
  FLOODED INCLUDE FALL CITY-CARNATION...TOLT HILL...AND NOVELTY FLATS
  ROADS. THIS RIVER LEVEL ON THE SNOQUALMIE CORRESPONDS ROUGHLY TO A 
  PHASE 3 FLOOD IN THE KING COUNTY FLOOD SYSTEM.

$$

WAC033-171113-
/O.CON.KSEW.FL.W.0002.000000T0000Z-110119T0813Z/
/CRNW1.2.ER.110115T0238Z.110117T1800Z.110118T2313Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SNOQUALMIE RIVER NEAR CARNATION
* UNTIL LATE TUESDAY NIGHT. 
* AT  6:30 PM SUNDAY THE STAGE WAS 56.6 FEET. 
* FLOOD STAGE IS 54.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 57.8 FEET
  AROUND 10 AM MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY 
  AFTERNOON.
* IMPACT...AT 56.0 FEET...THE SNOQUALMIE RIVER WILL CAUSE WIDESPREAD 
  FLOODING FROM FALL CITY DOWNSTREAM THROUGH CARNATION AND DUVALL...
  INUNDATING MUCH OF THE FARM LAND AND NUMEROUS ROADS.

$$

WAC033-171113-
/O.EXT.KSEW.FL.W.0013.000000T0000Z-000000T0000Z/
/AUBW1.1.ER.110117T0000Z.110117T1800Z.000000T0000Z.NO/
714 PM PST SUN JAN 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE GREEN RIVER UPSTREAM OF AUBURN
* UNTIL FURTHER NOTICE. 
* AT  6:45 PM SUNDAY THE STAGE WAS 61.8 FEET OR 9295 CFS.
* FLOOD STAGE IS 61.7 FEET OR 9000 CFS.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 62.2 FEET
  AROUND 10 AM MONDAY.
* IMPACT...AT 61.7 FEET...THE GREEN RIVER WILL FLOOD LOW AREAS OF THE 
  MIDDLE GREEN RIVER VALLEY WITH WATER OVER SE GREEN VALLEY RD.  SOME
  BACKWATER INUNDATION IS POSSIBLE IN LOWER MILL CREEK BASIN BETWEEN 
  AUBURN AND KENT. A STAGE OF 61.7 FEET ON THE GREEN RIVER 
  CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING COUNTY FLOOD 
  SYSTEM.

$$
BURKE
WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 15, 8:45 PM PST, 5 hours 26 minutes earlier.

Area forecast discussion, Jan 15, 8:45 PM PST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
845 PM PST SAT JAN 15 2011

.SYNOPSIS...A STRONG WET FRONTAL SYSTEM WILL BRING RAIN TO WESTERN
WASHINGTON THROUGH SUNDAY. HEAVY RAIN WILL FALL IN THE MOUNTAINS AND
THERE IS A RISK OF FLOODING ON MANY WESTERN WASHINGTON RIVERS.
PLEASE STAY TUNED TO RIVER FORECASTS AND WARNINGS. THE SNOW LEVEL
WILL DROP BACK DOWN TO PASS LEVEL ON MONDAY. A WEAK RIDGE WILL BUILD
WEDNESDAY AND THURSDAY.

&&

.SHORT TERM...THE LEADING EDGE OF A WARM FRONTAL SYSTEM PUSHED INTO
WESTERN WASHINGTON THIS EVENING. THE WET SNOW AT STEVENS PASS THIS
EVENING WILL QUICKLY TURN TO RAIN AND THE SNOW LEVEL WILL RISE...TO
AS HIGH AS 8000 FEET ON MT RAINIER WHERE PARADISE HAS ALREADY
RECEIVED 0.8 INCHES ENDING AT 6PM...1 INCH AT THE WHITE RIVER
RS...AND 1.3 AT CRYSTAL MOUNTAIN NWAC STATION. AMOUNTS IN THE
OLYMPICS HAVE BEEN AS HIGH AS 0.8 AT HUMPTULIPS. THERE HAVE BEEN A
FEW LIGHTNING STRIKES UP BY VANCOUVER ISLAND...POSSIBLY DUE TO
SLANTWISE INSTABILITY. I DO NOT THINK THERE WILL BE MORE THAN A
STRIKE OR TWO NEAR THE NORTH COAST AND DO NOT EXPECT TO UPDATE THE
FCST FOR THAT. THE PRESSURE GRADIENTS ARE INCREASING AS THE SLP HAS
BEEN FALLING RAPIDLY OVER NW WA THIS EVENING. PRES HAS ALSO BEEN
FALLING NEAR THE CHARLOTTES WHERE THE PARENT LOW WILL TRACK
OVERNIGHT. THERE IS LIKELY TO BE SOME MESOSCALE ENHANCEMENT TO THE
WINDS...IT SHOULD BE WINDY AT TIMES IN THE PUGET SOUND AND HOOD
CANAL AREA...UP INTO ADMIRALTY INLET...AND IT WILL BE WINDY ON THE
COAST. PDX-BLI GRADIENT WILL RISE TO ARND +8MB AND STAY THERE THRU
SUN NITE. LATER SHIFTS MAY HAVE TO CONSIDER THE GRADIENT REMAINING
RATHER BLUSTERY INTO MONDAY. THE PREVIOUS FNTL SYS GAVE WINDY AREAS
FROM NORTH SEATTLE TO EVERETT FRI EVENING...THAT OCCURRED AS THE
DOWNSLOPE CLEARING OCCURRED FRIDAY AFTERNOON IN THE LEE OF THE
OLYMPICS...AND IT IS POSSIBLE AS WINDS MIX DOWN AGAIN FOLLOWING THIS
SHORTWAVE THAT WINDS WILL BE STRONG ENOUGH FOR A WIND ADVISORY FOR
THE METRO AREA SUN OR SUN NITE.

IT WILL BE WARM WET AND WINDY IN THE MOUNTAINS...THE FCST HAS 40 MPH
WITH GUSTS TO 70 MPH ON THE RIDGES...AND THE WORST OF THAT SHOULD
PEAK AROUND DAYBREAK SUNDAY. THE WARMEST WETTEST PTN OF THE FNTL SYS
WILL BE OVER OREGON BY SUNDAY EVENING...BUT RAINFALL AMOUNTS WILL
TAPER OFF ONLY SLOWLY LATE SUN EVENING. THE QPF RAINFALL WAS UPDATED
FOR HEAVIER PRECIP INTO SUNDAY EVENING. SEE THE HYDRO DISCUSSION
BELOW. 19

.LONG TERM...A MORE ORGANIZED FNTL WILL PROBABLY NOT OCCUR LATER ON
TUESDAY IF THE 00Z RUNS ARE CORRECT. THE PREVIOUS RUNS HAD SFC LOW
DEVELOPMENT AND THE 18Z NAM HAD A 1010MB LOW OVER SEATTLE TUE
EVENING WITH THE OTH-SEA GRADIENT +11MB...THIS HAS NOT CARRIED OVER
INTO THE 00Z RUN WHICH HAS LITTLE DEVELOPMENT AT ALL AND THE OTH-SEA
GRADIENT +2MB...WHAT A DIFFERENCE. IT IS LIKELY TO BE DRY
MIDWEEK...THEN LATER THU OR FRI A WARM FRONT WILL PROBABLY REACH THE
AREA. NO CHANGE TO THE FCSTS FOR NEXT WEEK MUCH MORE CONCERNED WITH
THE SHORT TERM FOR NOW. POPS PROBABLY DO NOT NEED TO BE HIGHER FOR
PM TUE AS I HAD SAID IN THE PREVIOUS DISCUSSION. A WARM FRONT
ARRIVES LATER IN THE WEEK. 19

&&

.HYDROLOGY...RIVER FLOOD WARNINGS WILL BE ISSUED THROUGH THE NIGHT
AND A FLOOD WATCH REMAINS IN EFFECT FOR ALL COUNTIES IN THE FORECAST
AREA EXCEPT SAN JUAN AND ISLAND COUNTIES. A VERY WET FRONTAL SYSTEM
WILL BE OVER WRN WA TNGT AND SUNDAY. THE HEAVIEST RAIN WILL BE SOUTH
OVER OREGON BY MONDAY...BUT SUNDAY EVENING IS LIKELY TO BE WETTER
AND FORECASTS WERE ALREADY ADJUSTED TO ACCOUNT FOR THE WETTER 18Z
GLOBAL MODELS. THE FRONT IS TAPPED INTO TROPICAL MOISTURE FROM THE
CENTRAL PACIFIC...AND WILL BE ACCOMPANIED BY STRONG WESTERLY FLOW
ALOFT AND AN UNUSUALLY HIGH FREEZING LEVEL.

CURRENT RAINFALL WILL BRING A NUMBER OF RIVERS ABOVE FLOOD STAGE.
THE PROFILER AND SATELLITE PRECIP ESTIMATES CONFIRM AN ATMOSPHERIC
RIVER OF HIGH PRECIPITABLE WATER. ONE OF THE MOST IMPORTANT THINGS
IS THE ANTECEDENT CONDITIONS WITH THE RIVERS ALREADY RUNNING HIGH.
THERE IS A POTENTIAL FOR MINOR TO MODERATE FLOODING ON MOST MAIN
STEM RIVERS IN WESTERN WASHINGTON.

ON THE SECTION OF THE MIDDLE GREEN RIVER BASIN THAT IS NOT PROTECTED
BY LEVEES...THE RURAL PORTION OF THE RIVER UPSTREAM FROM AUBURN TO
HOWARD HANSON DAM...THERE IS A THREAT OF MINOR FLOODING SUNDAY NIGHT
INTO MONDAY. MINOR FLOODING HAS OCCURRED IN THE MIDDLE SECTION OF
THE GREEN RIVER BASIN IN RECENT EVENTS. THIS IS NOT UNUSUAL. WE ARE
NOT EXPECTING ANY FLOODING ON THE LOWER PORTION OF THE GREEN RIVER
BASIN AFFECTING URBAN AREAS BELOW THE AUBURN GAUGE.

IN ADDITION THE HEAVY RAIN THIS WEEKEND COMBINED WITH SATURATED
SOILS WILL PROBABLY RESULT IN MORE LANDSLIDES...AND WE WILL REFRESH
THE SPECIAL WEATHER STATEMENT ABOUT THAT OVERNIGHT. THE RIVERS WILL
RECEDE STARTING AROUND MONDAY NIGHT OR TUESDAY. 19

&&

.AVALANCHE...THE NEXT WARM FRONT SYSTEM SHOULD MOVE ACROSS THE
OLYMPICS AND CASCADES STARTING SATURDAY AFTERNOON AND THROUGH
SUNDAY. THIS SHOULD CAUSE STRONG SOUTHWEST TO WEST WINDS AND MOSTLY
HEAVY RAIN WITH WARMER TEMPERATURES ESPECIALLY NEAR AND WEST OF THE
CASCADE CREST.

THE RAIN SHOULD CAUSE FURTHER LOADING AND WEAKENING OF LAYERS IN THE
UPPER SNOW PACK. THIS SHOULD CAUSE A PERIOD OF NATURAL OR TRIGGERED
WET LOOSE OR WET SLAB AVALANCHES. INITIALLY SHALLOW AVALANCHES MAY
TRIGGER OR ENTRAIN SNOW AND CAUSE LARGER AVALANCHES TO DEEPER
LAYERS. BACK COUNTRY TRAVEL IN AVALANCHE TERRAIN IS NOT RECOMMENDED
SATURDAY NIGHT AND SUNDAY. AN AVALANCHE WARNING IS IN EFFECT FOR
SATURDAY NIGHT AND SUNDAY.

PLEASE VISIT NWAC.US FOR DETAILS. FERBER

&&

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 8:04 PM PSTAreal Flood WarningSEWGrays Harbor, Lewis, Mason, Thurston18 hr
Jan 15, 8:38 PM PSTRiver Flood WarningSEWPierce22 hr
Jan 15, 8:38 PM PSTRiver Flood WarningSEWPierce39 hr
Jan 15, 8:38 PM PSTRiver Flood WarningSEWLewis, Pierce28 hr
Jan 15, 8:38 PM PSTRiver Flood WarningSEWThurston22 hr
Jan 15, 8:38 PM PSTRiver Flood WarningSEWLewis28 hr
Jan 15, 8:38 PM PSTRiver Flood WarningSEWLewis3 days
Jan 15, 8:38 PM PSTRiver Flood WarningSEWLewis3 hr
Jan 16, 2:11 AM PSTRiver Flood WarningSEWSnohomish50 hr
Jan 16, 2:11 AM PSTRiver Flood WarningSEWKing55 hr
Jan 16, 3:05 AM PSTSmall Craft AdvisorySEW6 hr
Jan 16, 3:16 AM PSTRiver Flood WarningSEWKing6 days
Jan 16, 6:15 AM PSTRiver Flood WarningSEWSnohomish15 hr
Jan 16, 6:15 AM PSTRiver Flood WarningSEWSnohomish15 hr
Jan 16, 6:15 AM PSTRiver Flood WarningSEWSnohomish15 hr
Jan 16, 6:15 AM PSTRiver Flood WarningSEWSnohomish69 hr
Jan 16, 6:15 AM PSTRiver Flood WarningSEWSnohomish3 days
Jan 16, 6:23 AM PSTAreal Flood WarningSEWSnohomish12 hr
Jan 16, 9:39 AM PSTRiver Flood WarningSEWLewis20 hr
Jan 16, 11:00 AM PSTRiver Flood WarningSEWGrays Harbor24 hr
Jan 16, 12:05 PM PSTRiver Flood WarningSEWSkagit33 hr
Jan 16, 12:05 PM PSTRiver Flood WarningSEWLewis, Thurston24 hr

Nearby

River Flood Warnings in Washington, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.